MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/G; HIP LINER FLAT PE HC

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø40/G; HIP LINER FLAT PE HC
Catalog Number 01.32.4052HCT
Health Effect - Clinical Code Pain (1994)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 122761: (b)(4) items manufactured and released on 26-oct-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.One other device was involved in the complaint.Ball heads: mectacer 01.29.233h head biolox option ø 40 (k131518), lot.131062: (b)(4) items manufactured and released on 07-mar-2013.Expiration date: 2018-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: revision in secondary tha due to excessive leg length, which originated from an attempt to gain stability when recurring dislocation was noted.The cause of this adverse event is not related to a faulty device.
 
Event or Problem Description
On (b)(4) 2019 we have been informed about a patient who had a primary hip surgery on (b)(6) 2015.Subsequently, the patient came in complaining of instability and the head and liner were revised on (b)(6) 2016 [(b)(4)].Presently, 2 years and 9 months from the last revision, the patient came in complaining of tightness and soreness due to the increased length and associated offset with the longer head from the previous revision.The surgeon plans on removing the current head and liner and trialing a dm converter liner and shorter head.The revision surgery has been scheduled for (b)(6) 2019 due to the patient's request so that the rehab time does not interfere with the patient's work schedule.More details to follow after the surgery has been completed.
 
Event or Problem Description
On (b)(6) 2019 we have been informed about a patient who had a primary hip surgery on (b)(6) 2015.Subsequently, the patient came in complaining of instability and the head and liner were revised on (b)(6) 2016 [ mdr 2016- 00323].Presently, 2 years and 9 months from the last revision, the patient came in complaining of tightness and soreness due to the increased length and associated offset with the longer head from the previous revision.The surgeon plans on removing the current head and liner and trialing a dm converter liner and shorter head.The revision surgery has been performed on the (b)(6)2019 ball head and liner revised successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø40/G
Common Device Name
HIP LINER FLAT PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8478397
Report Number3005180920-2019-00243
Device Sequence Number19245134
Product Code LZO
UDI-Device Identifier07630030812286
UDI-Public07630030812286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number01.32.4052HCT
Device Lot Number122761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;